# SDR SWIA20231027809

- Difficulty date: August 9, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL BETWEEN FS310.00 TO FS319.70 HAS CORROSION (MARKED)   (C-CHECK RO 10/29/2023)   REMOVED CORROSION ON RH FLOOR SILL BETWEEN FS310.00 TO FS319.70. REF CRJ-200 SRM 51-21-06. ORIGINAL THICKNESS OF 0.063". REMAINING THICKNESS OF 0.028" MATERIAL LOSS OF 0.035". FOUND TO BE OUT OF LIMITS. REF REO 601R-53-00-530 REV -A DATED 2014-10-07 WHICH ALLOWS 0.015" MATERIAL LOSS. REMOVED DAMAGED RH FLOOR SILL AND INSTALLED NEW RH FLOOR SILL BETWEEN FS310.00 TO FS319.70. REF CRJ-200 SRM 51-42-06, CRJ-200 SRM 51-42-20 AND DWG 601R31148 REV AC. COMPLIED WITH 51-900-1003-SKY
